# SDR YENA20120922606

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 13,953 hours, 8,346 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730113
- Part serial: 07270H1749
- Condition: Cracked
- Location: Cockpit
- Part time: 13,953 hours, 8,346 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 559 HPN-TPA, CREW DECLARED EMERGENCY DUE TO DESCENDING THRU 17000, CAPTAIN WINDSHIELD SHATTERED.  EICAS MESSAGE APPERARED "WINDSHIELD 1 HEATER FAIL".  REMOVED AND REPLACED CAPTAINS SIDE WINDSHIELD IAW AMM 56-11-00.  OPS TEST OK.
